Přejít na obsah
XL-3 Xtra Cold & Cough, Helps Relieve Cough and Cold Symptoms, 2-Pack, Boxes

Price:

357,01 Kč


XL-3 Xtra Cold & Cough, Helps Relieve Cough and Cold Symptoms, 2-Pack, Boxes

https://nutricity.cz/shop/brswygdqounr4fdx-xl-3-xtra-cold-cough-helps-relieve-cough-and-cold-symptoms-2-pack-boxes-205052 https://nutricity.cz/web/image/product.template/205052/image_1920?unique=67a20f8

Stock Expiry Date*: 29-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • XL-3 Xtra Cold and Cough is one of the best Cold and Flu products if you are looking for fast relief for cough and flu symptoms. It will help you to feel better and carry out your activities.
  • Our Cough and Cold capsules, XL-3 Xtra, will help you provide relief in reducing fever. They will also temporarily relieve some pains like headaches, sore throat, muscle aches, inflammation, and minor discomfort.
  • Our formula will help you reduce inflammation and mucus production, helping to alleviate the frequent runny nose in flu processes.
  • XL-3 Xtra contains an active ingredient Dextromethorphan Hydrobromide (10mg). It is beneficial as a cough suppressant and expectorant.
  • Our formula is developed with liquid-filled capsules. Our easy to swallow capsules may be broken down in your system and absorbed into the bloodstream in only a few minutes, and they are faster-acting.

357,01 Kč 357.01 CZK 357,01 Kč Včetně daně

Not Available For Sale

(178,51 Kč / events)

Displayed price includes all duties & taxes.

  • Značka
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Dávkování
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • UPC
  • Identifikační číslo globálního obchodu
  • Název typu balení
  • Cílové publikum
  • Čistý počet obsahu
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Číslo části výrobce
  • Vzorové číslo
  • Rozměry položky
  • Další funkce
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Výhody produktu Zmírnění bolesti, Uvolnit kašel, Kontrola horečky, Kontrola chladu a chřipky
Složení Glycerin, Želatina, propylenglykol, povidon, Očištěná voda., Antihistamine, polyethylene glycol 600, Acetaminophen 250 mg, Dextromethorphan hydrobromide 10 mg, Chlorpheniramine maleate 2 mg, pain reliever/fever reducer, antitussive (cough suppressant), Phenylephrine HCI 5 mg, Nasal decongestant, D&C red no. 33 FD&C Blue no. 1, potyethylene, Glycol 1000
Specifické použití pro produkty Studená, Kašel
Aktivní složky Acetaminofen 250 Mg, Dextromethorfan Hydrobromid 10 Mg, Chlorpheniramine maleate 2 mg, Phenylephrine HCI 5 mg
Značka XL-3
Počet jednotek 2. 0 Počet
Formulář položky Tobolka
Hmotnost položky 1.04 Ounces
Počet položek 2
Dávkování Tobolka
Výrobce SELDER
Typ výrobku Reliéf chladu a chřipky
UPC 645981133332
Identifikační číslo globálního obchodu 00645981133332
Název typu balení R
Cílové publikum Unisex- Dospělí
Čistý počet obsahu 12 Capsule
Název značky XL-3
Popis věku Dospělí
Typ kontejneru Láhev
Číslo části výrobce 1028326
Vzorové číslo 1028326
Rozměry položky 1.6 x 4.15 x 2.85 inches
Další funkce Fast- acting
Cílová část těla Zpět
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


XL-3 Xtra, an excellent alternative to help you relieve the annoying cough and cold, is a great option to help you improve flu symptoms such as cough, fever, physical discomfort, pain, congestion, and runny nose. Our capsules will be of great help to reduce fever and provide relief from headaches, muscle aches, back pain, or other discomforts. Please use our product as directed and consult your physician if you have any questions about XL-3 Xtra. This package includes 12-Capsules for Fast Acting and Strong Relief of annoying Cough and Cold Symptoms. Nothing is stronger and more valued than XL-3 Xtra Cold and Cough. Our product is available over the counter and includes 12 easy-to-digest capsules. Among its ingredients, it has dextromethorphan, which is of great help to temporarily relieve coughs caused by the common flu, cold or other conditions. When you have the first symptoms of a cold or sore throat, take XL-3 Xtra so that it takes effect quickly, and you do not feel the terrible discomfort of the cold. Besides, when you take it according to the instructions, you will feel a notable improvement that will allow you to continue with your activities throughout the day. Say goodbye to the flu in a snap with XL-3 Xtra.

Important information

Ingredients

Acetaminophen 250 mg, pain reliever/fever reducer, Chlorpheniramine Maleate 2 mg, Antihistamine, Dextromethorphan Hydrobromide 10 mg, antitussive (cough suppressant), Phenylephrine HCI 5 mg, Nasal decongestant, D&C red no. 33 FD&C Blue no. 1, Gelatin, Glycerin, Polyethylene Glycol 600, potyethylene, Glycol 1000, Povidone, Propylene Glycol, Purified Water.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.6 x 4.15 x 2.85 inches; 1.04 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.